# SDR 0065202

- Difficulty date: January 20, 2003
- Submitted: January 20, 2003
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 208
- Engine: Pwa PT6*
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6114 · Propeller Hub Section
- Part: Counterweight
- Part number: C5152
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISON ON PROPELLER COUNTERWEIGHT.
